Alert archive / Arkansas / Flash Flood Warnings in 2016

Flash Flood Warning 23, NWS Little Rock, AR

March 30, 201610 counties in Arkansas

NWS Little Rock, AR issued this flash flood warning at Mar 30, 2016, 7:29 PM CDT for 10 counties in Arkansas. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2016, 7:29 PM CDT (00:29 UTC)
Expired
Mar 31, 2016, 1:30 AM CDT
In force
6 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Cleveland County, AR, Dallas County, AR, Grant County, AR, Hot Spring County, AR, Jefferson County, AR, Lonoke County, AR, Prairie County, AR, Pulaski County, AR, Saline County, AR, Woodruff County, AR

The radar

The Little Rock radar (KLZK), 46 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 8:00 PM CDTFLASH FLOODEngland, ARLOCAL LAW ENFORECEMENT REPORTED NUMEROUS ROADS IN ENGLAND WHERE CLOSED AND BARRICADED DUE TO HIGH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.5 hours before the alert went out and 298 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 319 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
839 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
319 m²/s²
0-3 km storm-relative helicity
350 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

769 
WGUS54 KLZK 310029
FFWLZK
ARC025-039-053-059-069-085-117-119-125-147-310330-
/O.NEW.KLZK.FF.W.0023.160331T0029Z-160331T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
729 PM CDT WED MAR 30 2016

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN PULASKI COUNTY IN CENTRAL ARKANSAS...
  LONOKE COUNTY IN CENTRAL ARKANSAS...
  SOUTH CENTRAL WOODRUFF COUNTY IN EASTERN ARKANSAS...
  NORTHEASTERN DALLAS COUNTY IN SOUTHWESTERN ARKANSAS...
  NORTHWESTERN JEFFERSON COUNTY IN SOUTHEASTERN ARKANSAS...
  SOUTHEASTERN SALINE COUNTY IN CENTRAL ARKANSAS...
  GRANT COUNTY IN CENTRAL ARKANSAS...
  NORTHERN PRAIRIE COUNTY IN CENTRAL ARKANSAS...
  SOUTHEASTERN HOT SPRING COUNTY IN SOUTHWESTERN ARKANSAS...
  NORTHWESTERN CLEVELAND COUNTY IN SOUTHEASTERN ARKANSAS...

* UNTIL 1030 PM CDT
    
* AT 725 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. TWO TO THREE INCHES OF RAIN
  HAVE FALLEN. FLASH FLOODING IS LIKELY TO OCCUR.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SHERIDAN...            LONOKE...              DES ARC...
  HAZEN...               WHITE HALL...          ENGLAND...
  CARLISLE...            WRIGHTSVILLE...        REDFIELD...
  LEOLA...               CARTHAGE...            PRATTSVILLE...
  POYEN...               KEO...                 BARRETTSVILLE...
  TOLTEC MOUNDS STATE ...
  PARKERS CORNER...      ESTES...
  JENKINS FERRY STATE ...
  PINE BLUFF ARSENAL...  

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA AS STORMS CONTINUE TO DEVELOP ACROSS THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3490 9137 3490 9139 3489 9138 3396 9246
      3427 9281 3467 9210 3472 9209 3504 9178
      3504 9165 3502 9161 3503 9158 3502 9123

$$

224
1 follow-up statement
568 
WGUS54 KLZK 310318
FFWLZK
ARC025-039-053-059-069-085-117-119-125-147-310630-
/O.EXT.KLZK.FF.W.0023.000000T0000Z-160331T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1018 PM CDT WED MAR 30 2016

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN PULASKI COUNTY IN CENTRAL ARKANSAS...
  LONOKE COUNTY IN CENTRAL ARKANSAS...
  SOUTH CENTRAL WOODRUFF COUNTY IN EASTERN ARKANSAS...
  NORTHEASTERN DALLAS COUNTY IN SOUTHWESTERN ARKANSAS...
  NORTHWESTERN JEFFERSON COUNTY IN SOUTHEASTERN ARKANSAS...
  SOUTHEASTERN SALINE COUNTY IN CENTRAL ARKANSAS...
  GRANT COUNTY IN CENTRAL ARKANSAS...
  NORTHERN PRAIRIE COUNTY IN CENTRAL ARKANSAS...
  SOUTHEASTERN HOT SPRING COUNTY IN SOUTHWESTERN ARKANSAS...
  NORTHWESTERN CLEVELAND COUNTY IN SOUTHEASTERN ARKANSAS...

* UNTIL 130 AM CDT
    
* AT 1016 PM CDT...DOPPLER RADAR AND RAIN GAUGES HAVE INDICATED
  SEVERAL ROUNDS OF THUNDERSTORMS HAVE PRODUCED HEAVY RAIN ACROSS
  THE WARNED AREA. THREE TO FOUR INCHES OF RAIN HAVE FALLEN. FLASH
  FLOODING IS ONGOING AND WILL CONTINUE FOR SEVERAL HOURS...WITH
  ADDITIONAL RAINFALL EXPECTED. NUMEROUS ROADWAYS HAVE BECOME WATER
  COVERED AND ARE IMPASSABLE.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SHERIDAN...            LONOKE...              DES ARC...
  HAZEN...               WHITE HALL...          ENGLAND...
  CARLISLE...            WRIGHTSVILLE...        REDFIELD...
  LEOLA...               CARTHAGE...            PRATTSVILLE...
  POYEN...               KEO...                 BARRETTSVILLE...
  TOLTEC MOUNDS STATE ...
  PARKERS CORNER...      ESTES...
  JENKINS FERRY STATE ...
  PINE BLUFF ARSENAL...  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3490 9137 3490 9139 3489 9138 3396 9246
      3427 9281 3467 9210 3472 9209 3504 9178
      3504 9165 3502 9161 3503 9158 3502 9123

$$

56

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Mar 30, 6:38 PM CDT, 51 minutes earlier.

Area forecast discussion, Mar 30, 6:38 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
638 PM CDT WED MAR 30 2016

.DISCUSSION...

UPDATED TO INCLUDE THE 00Z AVIATION DISCUSSION. HAVE ALSO UPDATED
FORECAST TO EXPAND THE TOR WATCH #60 FURTHER NORTH AND EAST.

&&

.AVIATION...

SCATTERED SHRA/TSRA ONGOING ACROSS THE AREA...WITH SIGNIFICANT
DECREASE IN FLIGHT CONDITIONS. SOME STRONG TO SVR STORMS COULD BE
SEEN AS WELL. WILL NOT EXPECT WIDESPREAD IMPROVEMENTS UNTIL THE
FRONTAL PASSAGE ON THU AFTERNOON/EVENING.

&&

.PREV DISCUSSION... /ISSUED 259 PM CDT WED MAR 30 2016/

DISCUSSION...

MAIN CONCERNS THIS FORECAST CYCLE ARE CHANCES OF CONVECTION...WITH
HEAVY RAIN AND SEVERE POTENTIAL IN THE FIRST 36 HOURS. FLASH FLOOD
WATCH IS IN EFFECT THROUGH THURSDAY MORNING.

AFTERNOON CONVECTION HAS INCREASED OVER AR...WITH SEVERAL REPORTS
OF SMALL HAIL AND HEAVY RAIN. UPPER LEVEL LIFT AND LOW LEVEL
JET...AS WELL HAS HIGH PRECIP WATER VALUE AIR...HAS MOVED INTO
AR...AND WIDE SPREAD CONVECTION HAS DEVELOPED. FORECAST WILL HAVE
A HIGH PERCENT OF RAIN. ALSO SOME STRONG TO SEVERE STORMS ARE
EXPECTED...AND CURRENT TORNADO WATCH IS IN EFFECT OVER SW AR UNTIL
10 PM. THE UPPER LOW WAS OVER THE WESTERN PLAINS...WITH A STRONG
SW UPPER FLOW INTO THE SOUTHERN PLAINS. SPC DAY ONE HAS ENHANCED
AND SLIGHT RISK OVER ALL OF AR.

SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT

FORECAST THIS AFTERNOON TO TONIGHT WILL HAVE A HIGH CHANCE OF
RAIN AND THUNDERSTORMS...WITH HEAVY RAIN AND ISOLATED SEVERE
POTENTIAL. CURRENT CLOUDS AND RAIN OVER AR SHOULD HOLD INSTABILITY
AT BAY...AND SEVERE STORM THREAT MAY BE HELD DOWN A BIT. A VEERING
PROFILE REMAINS OVER AR...ESPECIALLY IN THE EAST...AND AN ISOLATED
TORNADO THREAT WILL REMAIN STILL DO EXPECTED SOME FLASH FLOODING
WITH STORMS DUE TO HIGH WATER CONTENT. THE COLD FRONT WILL NOT
MOVE THROUGH AR UNTIL THURSDAY AFTERNOON...AND EVEN A LOWER CHANCE
OF RAIN WILL BE HELD AFTER FRONT UNTIL THE DRIER AND COOLER AIR
MASS FILTERS IN OVER THE REGION. TEMPS WILL BE AROUND NORMAL
VALUES...COOLING A BIT BEHIND THE FRONT.

LONG TERM...FRIDAY THROUGH WEDNESDAY

COMPARATIVELY QUIET LONG TERM...AS SUCH HAVE MADE VERY LITTLE IN THE
WAY OF SIGNIFICANT CHANGES TO THE ONGOING FORECAST. LONG TERM BEGINS
WITH AN UPPER TROUGH SWINGING THROUGH COMBINED WITH NORTHERLY
SURFACE FLOW RESULTING IN BELOW NORMAL TEMPERATURES FOR THE WEEKEND.
TEMPERATURES WILL REBOUND FOR THE BEGINNING OF NEXT WEEK.

THE NEXT COLD FRONT WILL PASS THROUGH THE STATE MONDAY NIGHT...AT
THIS POINT HAVE MAINTAINED A DRY FORECAST AS MOISTURE REMAINS
LACKING. DID GO AND INCLUDE POPS WITH THE NEXT FRONT WEDNESDAY...AS
MOISTURE RETURN WILL BE A BIT BETTER. HOWEVER DIFFERENCES STILL
EXIST WITH THE MODELS AND ONLY WENT WITH SLIGHT CHANCE POPS AT THIS
TIME

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     60  75  45  65 /  90  30  10  10
CAMDEN AR         63  78  49  69 /  90  50  10  10
HARRISON AR       58  71  40  60 /  60  10   0  10
HOT SPRINGS AR    62  76  46  66 /  90  30  10   0
LITTLE ROCK   AR  62  77  47  67 /  90  40  10   0
MONTICELLO AR     64  78  51  69 / 100  70  30   0
MOUNT IDA AR      62  75  44  64 /  80  20   0  10
MOUNTAIN HOME AR  59  75  42  63 /  80  10   0  10
NEWPORT AR        61  76  45  66 / 100  30  10   0
PINE BLUFF AR     63  78  49  67 / 100  50  20   0
RUSSELLVILLE AR   61  76  44  65 /  80  20   0  10
SEARCY AR         62  76  45  66 /  90  30  10   0
STUTTGART AR      62  77  47  67 / 100  50  20   0
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR ARKANSAS-BRADLEY-
CALHOUN-CLARK-CLEVELAND-DALLAS-DESHA-DREW-GRANT-HOT SPRING-
JEFFERSON-LINCOLN-MONROE-OUACHITA-PIKE.

&&

AVIATION...62
Hazardous weather outlook, Mar 30, 3:45 PM CDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
345 PM CDT WED MAR 30 2016

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-311015-
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT-
JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN-
BRADLEY-DREW-
345 PM CDT WED MAR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS EVENING AND TONIGHT

A STORM SYSTEM WILL MOVE ACROSS THE REGION THIS EVENING AND TONIGHT
BRINGING WIDESPREAD SHOWERS AND THUNDERSTORMS TO THE STATE. HEAVY
RAIN WILL BE SEEN WITH THE STORMS...AND LOCALIZED FLOODING WILL BE
SEEN.

WIDESPREAD RAIN AMOUNTS OF ONE TO THREE INCHES ARE EXPECTED WITH THE
HEAVIEST AMOUNTS OVER THE SOUTH AND CENTRAL. LOCALIZED AMOUNTS ABOVE
3 INCHES WILL BE POSSIBLE WITH SOME OF THE SLOW MOVING STORMS.
ISOLATED AREAS OF 3 INCHES TO AS MUCH AS 5 INCHES OF RAIN MAY BE
SEEN IF THE STORMS MOVE OVER THE SAME AREAS. A FLASH FLOOD WATCH IS
IN EFFECT THROUGH TONIGHT FOR SOUTHERN ARKANSAS.

STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE. WHILE ANY PART
OF THE STATE COULD SEE SEVERE WEATHER...ONCE AGAIN THE SOUTH APPEARS
TO HAVE THE BEST CHANCE. ALL OF ARKANSAS IS IN A SLIGHT RISK OF
SEVERE WEATHER BUT AREAS SOUTH OF A MENA TO HOT SPRINGS TO STUTTGART
LINE WILL SEE AN ENHANCED THREAT OF SEVERE WEATHER.

LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH THESE STORMS AND
A TORNADO RISK ALSO EXISTS. WHILE THUNDERSTORMS WILL BE POSSIBLE
ANYWHERE ACROSS THE STATE TODAY...THE STRONGEST STORMS ARE EXPECTED
THIS EVENING AND DURING THE OVERNIGHT HOURS IN THE ENHANCED RISK
AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SHOWERS AND THUNDERSTORMS WILL BE MOVING EAST THURSDAY MORNING...AND
GRADUALLY MOVE OUT OF THE STATE AS THE COLD FRONT PUSHES THROUGH
ARKANSAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

56/59

In the hours before

Local storm report, Mar 30, 5:51 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
551 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     FLASH FLOOD      1 E CONWAY              35.09N 92.43W
03/30/2016                   FAULKNER           AR   PUBLIC

            APPROXIMATELY 6 TO 8 INCHES OF WATER HAVE BEEN REPORTED

            AT THE INTERSECTION OF 1ST AVE. AND OAK STREET IN CONWAY.

0550 PM     FLASH FLOOD      BATESVILLE              35.77N 91.64W
03/30/2016                   INDEPENDENCE       AR   LAW ENFORCEMENT

            CARS HAVE BECOME STALLED DUE TO HIGH WATER OVER ROADS IN
            BATEVILLE.

&&

224
Special weather statement, Mar 30, 6:12 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
612 PM CDT WED MAR 30 2016

ARZ025-310000-
JACKSON AR-
612 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JACKSON COUNTY UNTIL
700 PM CDT...

AT 612 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LAKE CHARLES STATE
PARK TO NEAR TUCKERMAN TO NEWPORT...AND MOVING EAST AT 40 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
NEWPORT...             TUCKERMAN...           DIAZ...
SWIFTON...             GRUBBS...              JACKSONPORT...
CAMPBELL STATION...    AMAGON...              BALCH...
STEGALL...             ERWIN...               KENYON...

LAT...LON 3552 9135 3573 9127 3578 9127 3582 9124
      3583 9124 3586 9122 3586 9121 3588 9122
      3589 9120 3589 9104 3551 9104
TIME...MOT...LOC 2312Z 247DEG 37KT 3600 9116 3577 9117 3561 9124

65
Local storm report, Mar 30, 6:17 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
617 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     FLASH FLOOD      LITTLE ROCK             34.73N 92.27W
03/30/2016                   PULASKI            AR   SOCIAL MEDIA

            FLASH FLOODING WAS REPORTED AT WAR MEMORIAL PARK.

&&

57
Local storm report, Mar 30, 6:48 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
648 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HEAVY RAIN       1 NNE OTTER CREEK       34.68N 92.42W
03/30/2016  M3.60 INCH       PULASKI            AR   CO-OP OBSERVER

            STORM TOTAL RAINFALL SO FAR.

0635 PM     HEAVY RAIN       2 ESE DESHA             35.73N 91.64W
03/30/2016  M3.92 INCH       INDEPENDENCE       AR   AWOS

            3.92 INCHES HAVE FALLEN SO FAR AT THE BATESVILLE AIRPORT.

0630 PM     HEAVY RAIN       N LITTLE ROCK ARPT      34.83N 92.26W
03/30/2016  M3.41 INCH       PULASKI            AR   OFFICIAL NWS OBS

            STORM TOTAL RAINFALL SO FAR.

&&

62
Special weather statement, Mar 30, 7:02 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
702 PM CDT WED MAR 30 2016

ARZ056-063-064-068-069-310045-
JEFFERSON AR-BRADLEY AR-LINCOLN AR-DREW AR-CLEVELAND AR-
702 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BRADLEY...SOUTH
CENTRAL JEFFERSON...NORTHWESTERN DREW...WESTERN LINCOLN AND EASTERN
CLEVELAND COUNTIES UNTIL 745 PM CDT...

AT 702 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WARREN...MOVING NORTHEAST AT 50 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WARREN...              STAR CITY...           WILMAR...
WHITEFIELD...          CANE CREEK STATE PAR...
BRANDON...
HERBINE...             PLANTERSVILLE...       NEBO...
FEENYVILLE...          ROCK SPRINGS...        PINEBERGEN...
GLENDALE IN LINCOLN ...
PALMYRA...             TARRY...
RELFS BLUFF...         CALHOUN...             FRESNO...
GARNETT...             RYE...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
ARKANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTHEASTERN ARKANSAS.

LAT...LON 3353 9201 3361 9217 3415 9206 3403 9159
TIME...MOT...LOC 0002Z 203DEG 45KT 3360 9209

65
Special weather statement, Mar 30, 7:08 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
708 PM CDT WED MAR 30 2016

ARZ033-045-046-310100-
WHITE AR-PRAIRIE AR-LONOKE AR-
708 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LONOKE...SOUTH CENTRAL
WHITE AND NORTHWESTERN PRAIRIE COUNTIES UNTIL 800 PM CDT...

AT 707 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LONOKE...MOVING NORTHEAST AT 45 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LONOKE...              BEEBE...               WARD...
CARLISLE...            BARRETTSVILLE...       OLD AUSTIN...
METO...                SISEMORE...            THURMAN...
MCCREANOR...           SYLVANIA...            PARNELL...
MCRAE...               ANTIOCH IN WHITE COU...
BEVIS CORNER...
FURLOW...              HAYLEY...              FAIRVIEW IN LONOKE C...
BUTLERVILLE...         CHILDERS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR CENTRAL
ARKANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM CDT FOR
CENTRAL ARKANSAS.

LAT...LON 3468 9194 3474 9206 3515 9191 3495 9149
TIME...MOT...LOC 0007Z 215DEG 37KT 3476 9195

65

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 7:00 PM CDTTornado WarningLZKDesha, Drew45 min
Mar 30, 7:02 PM CDTSpecial Weather StatementLZKLincoln43 min
Mar 30, 7:07 PM CDTFlash Flood WarningLZKBradley, Calhoun, Clark, Cleveland, Dallas, Hot Spring and 1 more3 hr
Mar 30, 7:08 PM CDTSpecial Weather StatementLZKLonoke52 min
Mar 30, 7:11 PM CDTSevere Thunderstorm WarningLZKBradley, Cleveland, Drew, Lincoln34 min
Mar 30, 7:17 PM CDTTornado WarningLZKBradley, Cleveland, Drew, Lincoln43 min
Mar 30, 7:42 PM CDTSevere Thunderstorm WarningLZKDesha, Drew48 min
Mar 30, 7:49 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Jefferson, Lincoln26 min
Mar 30, 8:07 PM CDTFlash Flood WarningLZKGarland, Grant, Hot Spring, Pulaski, Saline3 hr
Mar 30, 8:26 PM CDTSpecial Weather StatementLZKArkansas49 min
Mar 30, 8:27 PM CDTFlash Flood WarningLZKCleburne, Faulkner, Independence, Izard, Jackson, Lonoke and 5 more3 hr
Mar 30, 8:32 PM CDTFlash Flood WarningLZKConway, Faulkner, Perry, Pulaski, Saline3 hr
Mar 30, 8:49 PM CDTFlash Flood WarningLZKArkansas, Bradley, Cleveland, Drew, Grant, Jefferson and 5 more3 hr
Mar 30, 9:00 PM CDTSpecial Weather StatementLZKArkansas45 min
Mar 30, 9:43 PM CDTSpecial Weather StatementLZKDesha, Drew47 min
Mar 30, 9:50 PM CDTRiver Flood WarningLZKRandolph72 hr
Mar 30, 9:50 PM CDTRiver Flood WarningLZKLawrence, Randolph63 hr
Mar 30, 10:15 PM CDTSpecial Weather StatementLZKArkansas45 min
Mar 30, 10:24 PM CDTSpecial Weather StatementLZKDesha51 min
Mar 30, 10:25 PM CDTFlash Flood WarningLZKArkansas, Bradley, Desha, Drew, Lincoln3 hr
Mar 30, 10:53 PM CDTSpecial Weather StatementLZKDesha37 min
Mar 30, 11:06 PM CDTSevere Thunderstorm WarningLZKDesha, Drew38 min
Mar 30, 11:09 PM CDTTornado WarningLZKDesha, Drew51 min
Mar 30, 11:15 PM CDTFlash Flood WarningLZKBradley, Calhoun, Clark, Cleveland, Dallas, Hot Spring and 1 more3 hr
Mar 30, 11:45 PM CDTAreal Flood WarningLZKCleburne, Conway, Faulkner, Independence, Izard, Jackson and 8 more3 hr
Mar 31, 1:30 AM CDTFlash Flood WarningLZKArkansas, Cleveland, Desha, Jefferson, Lincoln6 hr
Mar 31, 1:46 AM CDTFlash Flood WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie, Pulaski and 1 more6 hr
Mar 31, 7:11 AM CDTSpecial Weather StatementLZKScott34 min
Mar 31, 7:24 AM CDTSpecial Weather StatementLZKLogan51 min
Mar 31, 8:38 AM CDTSpecial Weather StatementLZKPerry52 min
Mar 31, 9:20 AM CDTSpecial Weather StatementLZKWhite40 min
Mar 31, 9:22 AM CDTSpecial Weather StatementLZKIndependence38 min
Mar 31, 9:41 AM CDTSpecial Weather StatementLZKJackson49 min
Mar 31, 9:43 AM CDTSevere Thunderstorm WarningLZKJackson, White, Woodruff12 min
Mar 31, 9:46 AM CDTSpecial Weather StatementLZKFaulkner, White44 min
Mar 31, 10:02 AM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, White17 min
Mar 31, 10:10 AM CDTSpecial Weather StatementLZKFaulkner35 min
Mar 31, 10:17 AM CDTSpecial Weather StatementLZKPulaski43 min
Mar 31, 10:23 AM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, White37 min
Mar 31, 10:47 AM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski, White28 min
Mar 31, 10:50 AM CDTSpecial Weather StatementLZKWoodruff40 min
Mar 31, 11:02 AM CDTSevere Thunderstorm WarningLZKJackson, White, Woodruff43 min
Mar 31, 11:13 AM CDTSevere Thunderstorm WarningLZKLonoke, White32 min
Mar 31, 11:36 AM CDTSpecial Weather StatementLZKWoodruff39 min
Mar 31, 2:01 PM CDTSpecial Weather StatementLZKJefferson44 min
Mar 31, 2:17 PM CDTSevere Thunderstorm WarningLZKJefferson, Lonoke43 min
Mar 31, 2:24 PM CDTSpecial Weather StatementLZKCleveland51 min
Mar 31, 2:30 PM CDTSpecial Weather StatementLZKGrant45 min
Mar 31, 2:44 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie46 min
Mar 31, 3:07 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie38 min
Mar 31, 3:44 PM CDTSpecial Weather StatementLZKJefferson16 min
Mar 31, 4:29 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe35 min

Nearby

Flash Flood Warnings in Arkansas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.